# SDR AALA201903253002

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,180 hours, 3,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR ACTUATOR PRESSURE WAS LOW.  MAINTENANCE SERVICED THE R3 DOOR BOTTLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
